MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number DL-344-10-K
Medical Device Problem Codes Break (1069); High impedance (1291)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4): the explanted lead was not returned to neuropace for analysis.However, review of the device ecog and lead impedance confirmed that the ecog data are suggestive of a potential lead break.
 
Event or Problem Description
A change in the left depth lead impedance and signal was observed in (b)(6) 2017 during remote review of the patients ecogs and confirmed in (b)(6) 2018 during a patient appointment.At the appointment, the decision was made to disable detection on this lead.No information regarding seizure-related trauma or other potential causal factors resulting in the lead break were provided by the treating center.During a routine battery replacement on (b)(6) 2019, the depth lead was removed and a new lead was implanted and connected to the neurostimulator without complications.The explanted lead was damaged during the removal process and was discarded by pathology.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
MDR Report Key8335464
Report Number3004426659-2019-00003
Device Sequence Number2321593
Product Code PFN
UDI-Device Identifier00855547005014
UDI-Public010085554700501417180910
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberDL-344-10-K
Device Catalogue Number1007607
Device Lot Number21075-1-1-1
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/15/2019
Initial Report FDA Received Date02/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age34 YR